is it supposed to burn like it is?

i just bought monistat 3 for my yeast infection, i inserted the tube of cream like 4 min ago and i feel alot of burning inside. is that just it working? its burning i can tolerate but it does kind of hurt. thanks

Update:

if you dont know the answer or have no idea what im talking about. please dont answer my question

6 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    I Googled 'side effects of Monistat' and this is what I found:

    'Side effects may include: Burning sensation, cramping, headaches, hives, irritation, rash, vulval or vaginal itching.'

    If it doesn't ease, then see your doctor because you could be allergic to it, but I wouldn't worry about it too much - the vaginal cream I had to use once made me really burn when I applied it, but it soon wore off and sorted the problem. I think it is probably just because it is such a sensitive area.

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    If you have a yeast infection, chances are that your vaginal tissue is red, irritated and inflamed due to the abnormal amount of yeast present. Some light to moderate burning and irritation is normal when applying medication. However, this should subside after 20 to 30 minutes or so. If the burning sensation worsens, your condition does not improve, or if you notice a rash or anything unusual, stop using the medication and see your physician. You could be having an allergic reaction to something in the medication.

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    Yes that happened to me before, and nobody told me that would happen. I was very scarred. They should warn that it will burn and sting like hell! I was pregnant when I got mine. I was in so much pain I didn't know what to do. It should stop shortly. Tomorrows treatment won't burn as much. Good luck. Hope you feel better soon.

    Source(s): my experience
    • Commenter avatarLogin to reply the answers
  • koloc
    Lv 4
    4 years ago

    i might on no account use 70% isopropryl alcholol on my face. this is a lot to sturdy and could dry your face out too lots leaving you with an even bigger mess, like burning your face and having it is pink. try putting some aloe cream on it, to assuage it.

    • Commenter avatarLogin to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    1 decade ago

    You might be allergic to it and might need a different medicine.When I had mine it kind of itched and burned when i put it in but not for to long.

    • Commenter avatarLogin to reply the answers
  • 1 decade ago

    whattttttttttttttttttttttttttttt???????????????/

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.